# SDR AALA20160614008

- Difficulty date: June 11, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 54,378 hours, 13,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21852
- Condition: Discharged
- Location: Cabin
- Part time: 442 hours, 104 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY PATH LIGHTING IS INOPERATIVE BETWEEN ROWS 2 AND 15.  R & R EMERGENCY LIGHT POWER SUPPLY AND BATTERY IAW AMM 33-51-00.  OPS CHECK NORMAL.
